# SDR CA951103003

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 0301042710
- Condition: Cracked
- Location: Edge Of Mount
- Part time: 540 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)UPON REMOVAL OF BRACKET TO COMPLY WITH SL 1656/95/ARL/27, THE BRACKET WAS FOUND TO BE CRACKED 1/2 WAY THROUGH. THE CRACK RUNS UP AND DOWN AND IS DIRECTLY IN CONTACT WITH THE SHARP SQUARE EDGE OF THE G EARBOX.
